BibTeX record journals/appml/Jumarie09

download as .bib file

@article{DBLP:journals/appml/Jumarie09,
  author       = {Guy Jumarie},
  title        = {Table of some basic fractional calculus formulae derived from a modified
                  Riemann-Liouville derivative for non-differentiable functions},
  journal      = {Appl. Math. Lett.},
  volume       = {22},
  number       = {3},
  pages        = {378--385},
  year         = {2009},
  url          = {https://doi.org/10.1016/j.aml.2008.06.003},
  doi          = {10.1016/J.AML.2008.06.003},
  timestamp    = {Fri, 26 May 2017 22:54:05 +0200},
  biburl       = {https://dblp.org/rec/journals/appml/Jumarie09.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}